MathSciNet Relay Station
MathSciNet bibliographic data
MR2307690 (2008f:54020) 54C25 (46B10 54B20 54E35)
Rodríguez-López, Jesús; Romaguera, Salvador Closedness of bounded convex sets of asymmetric normed linear spaces and the Hausdorff quasi-metric. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 551–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement